Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2000, Volume 68, Issue 4, Pages 483–503
DOI: https://doi.org/10.4213/mzm969
(Mi mzm969)
 

This article is cited in 4 scientific papers (total in 4 papers)

Estimates of the maximal value of angular code distance for 24 and 25 points on the unit sphere in R4

V. V. Arestova, A. G. Babenkob

a Ural State University
b Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
Full-text PDF (282 kB) Citations (4)
References:
Received: 02.08.1999
Revised: 01.03.2000
English version:
Mathematical Notes, 2000, Volume 68, Issue 4, Pages 419–435
DOI: https://doi.org/10.1007/BF02676721
Bibliographic databases:
UDC: 517.518.86+519.147
Language: Russian
Citation: V. V. Arestov, A. G. Babenko, “Estimates of the maximal value of angular code distance for 24 and 25 points on the unit sphere in R4”, Mat. Zametki, 68:4 (2000), 483–503; Math. Notes, 68:4 (2000), 419–435
Citation in format AMSBIB
\Bibitem{AreBab00}
\by V.~V.~Arestov, A.~G.~Babenko
\paper Estimates of the maximal value of angular code distance for 24 and~25 points on the unit sphere in~$\mathbb R^4$
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 4
\pages 483--503
\mathnet{http://mi.mathnet.ru/mzm969}
\crossref{https://doi.org/10.4213/mzm969}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1823136}
\zmath{https://zbmath.org/?q=an:1018.94039}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 4
\pages 419--435
\crossref{https://doi.org/10.1007/BF02676721}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000165571900021}
Linking options:
  • https://www.mathnet.ru/eng/mzm969
  • https://doi.org/10.4213/mzm969
  • https://www.mathnet.ru/eng/mzm/v68/i4/p483
  • This publication is cited in the following 4 articles:
    1. M. D. Ramabulana, “On the existence of an extremal function for the Delsarte extremal problem”, Anal Math, 2025  crossref
    2. Boyvalenkov P.G. Dragnev P.D. Hardin D.P. Saff E.B. Stoyanova M.M., “Bounds For Spherical Codes: the Levenshtein Framework Lifted”, Math. Comput., 90:329 (2021), 1323–1356  crossref  isi
    3. N. A. Kuklin, “The extremal function in the Delsarte problem of finding an upper bound for the kissing number in the three-dimensional space”, Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 99–111  mathnet  crossref  mathscinet  isi  elib
    4. Musin O.R., “The kissing number in four dimensions”, Ann. of Math. (2), 168:1 (2008), 1–32  crossref  mathscinet  zmath  isi  scopus  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:556
    Full-text PDF :250
    References:70
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025